# SDR SWAA107508

- Difficulty date: November 29, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 59,331 hours, 56,297 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Hinge
- Part number: 6546455
- Condition: Loose
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND RT WING AILERON CONTROL TAB NR 1 HINGE LOOSE.  REMOVED AND REPLACED TAB ASSY PER MM.
